# SDR FDEA201411273918

- Difficulty date: November 27, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 75,558 hours, 14,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Bs 1009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT BS 1009 LONGERON 40 - 42 RT, FOUND CHAFED.  REPAIRED IAW EA 1-5330-T0313796 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
